Two refined major-balance identities on 321-avoiding involutions

Sen Peng Eu, Tung Shan Fu, Yeh Jong Pan, Chien Tai Ting

Research output: Contribution to journalArticle

2 Citations (Scopus)


Making use of a combinatorial approach, we prove two refined major-balance identities on the 321-avoiding involutions in Sn, respecting the number of fixed points and the number of descents, respectively. The former one is proved in terms of ordered trees whose non-root nodes have exactly two children, and the latter one is proved in terms of lattice paths within a ⌊n2⌋×⌈n2⌉ rectangle.

Original languageEnglish
Pages (from-to)250-264
Number of pages15
JournalEuropean Journal of Combinatorics
Publication statusPublished - 2015 Oct 1


ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Cite this